# SDR DALA2022101806748

- Difficulty date: October 15, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 82,287 hours, 20,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 1R DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: CYCLED 1R DOOR GIRT BAR ENGAGEMENT WITH NO DISCREPANCIES NOTED. SLIDE LIGHT ILLUMINATES NORMALLY. (9434460)
